# SDR TWAA9806603

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND ON LEFT TE FLAP, THIRD TE FLAP SECTION DELAMINATED ON LOWER FWD END.  REPAIRED PER SRM 51-01 AND STANDARD PRACTICES.  (M)
